International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Double Blind Reviewed

ISSN: 2319-7064




Downloads: 146

Research Paper | Mathematics | India | Volume 5 Issue 5, May 2016


Approximate Solutions of Fractional Biological Population Model by Homotopy Analysis Sumudu Transform Method

V. G. Gupta [2] | Pramod Kumar [25]


Abstract: In this paper, the Homotopy Analysis Sumudu transform method is presented to find the exact solution of a more general biological population model. The homotopy analysis Sumudu transform method is a combined form of Sumudu transform and homotopy analysis method. The fractional derivatives are described in Caputo sense, some examples are provided.


Keywords: Fractional calculus, Sumudu transforms, homotopy analysis method, homotopy analysis Sumudu transforms method, biological population model


Edition: Volume 5 Issue 5, May 2016,


Pages: 908 - 917


How to Cite this Article?

V. G. Gupta, Pramod Kumar, "Approximate Solutions of Fractional Biological Population Model by Homotopy Analysis Sumudu Transform Method", International Journal of Science and Research (IJSR), Volume 5 Issue 5, May 2016, pp. 908-917, https://www.ijsr.net/get_abstract.php?paper_id=NOV163474

How to Share this Article?

Enter Your Email Address




Similar Articles with Keyword 'Fractional calculus'

Downloads: 1

Research Paper, Mathematics, India, Volume 6 Issue 8, August 2017

Pages: 2291 - 2294

Historical Developments in Fractional Calculus: A Survey

Minatai B. Labade

Share this Article

Downloads: 116

Research Paper, Mathematics, Iraq, Volume 4 Issue 5, May 2015

Pages: 2424 - 2428

On a Subclass of Spiral-Like Functions by Applying Fractional Calculus

Waggas Galib Atshan [13] | Raghda Naser Abdul-Hussien [2]

Share this Article


Top